# SDR UALA2011110706073

- Difficulty date: November 6, 2011
- Submitted: November 14, 2011
- Operation: Air carrier
- Aircraft: N545UA
- Make and model: Boeing 757222
- Aircraft serial: 25323
- Aircraft time: 75,871 hours, 21,985 cycles
- Engine: Pwa PW2037
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Plug
- Part number: CWC022010
- Condition: Faulty
- Location: Window
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WINDOW R2 MISSING WINDOW HEAT WIRE CAPS.  FOUND PLUG ASSY WILL NOT ACCEPT CAP.  REPLACED 566-1610 PLUG ASSY, OPS CHECK GOOD.
